Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{DEGOND:1986,
author = {DEGOND, P},
journal = {ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE},
pages = {519--542},
title = {GLOBAL EXISTENCE OF SMOOTH SOLUTIONS FOR THE VLASOV-FOKKER-PLANCK EQUATION IN 1 SPACE AND 2 SPACE DIMENSIONS},
url = {http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1986F511600004&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202},
volume = {19},
year = {1986}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - DEGOND,P
EP - 542
PY - 1986///
SN - 0012-9593
SP - 519
TI - GLOBAL EXISTENCE OF SMOOTH SOLUTIONS FOR THE VLASOV-FOKKER-PLANCK EQUATION IN 1 SPACE AND 2 SPACE DIMENSIONS
T2 - ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1986F511600004&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 19
ER -